MAUDE Adverse Event Report: COOPERSURGICAL, INC. LEEP PRECISION GENERATOR; ELECTROSURGICAL SYSTEM GENERATOR

COOPERSURGICAL, INC. LEEP PRECISION GENERATOR; ELECTROSURGICAL SYSTEM GENERATOR
Model Number LP-20-120
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unknown procedure on (b)(6) 2025, the leep device gave an r/f error when attempting to coag.They were able to blend and cut fine but got an error when attempting to coag.No patient harm.No additional information available.Device to be returned for repair.Lp-20-120 (b)(4).
 
Additional Manufacturer Narrative
Device is being returned for repair.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
Updated: distribution history: this complaint unit was manufactured at csi on 10/29/2024 and shipped on 1/3/2025.Manufacturing record review: dhrs were reviewed and no non-conformities, related to the complaint condition, were noted.Service history record: no additional service history records found for this unit.Historical complaint review: a review of the 2-year complaint history showed similar reported complaint conditions.Majority of complaints were not confirmed.Product receipt: the complaint unit was returned 5/06/2025.Visual evaluation: visual examination of the complaint unit revealed no physical damage.Functional evaluation: complaint unit was functionally evaluated and found to function properly.Any relevant customer or clinical information: there was no relevant customer or clinical information provided.Root cause: this unit's rf leakage value was determined to be slightly different than what it was set to in the assembly process.Although it was operating within the acceptable watts range and with an amperage value that was well within the limit it was noted to be 5 watts, not 8 when originally set.The change suggests a change in leakage may be due to added current from elsewhere such as the transformer or a capacitor as noted in the dfmea.As the unit was found to be operating to specification it technically was not confirmed.Coag mode involves higher voltage levels and minimal isolation wear is expected over time.This may result in a slight increase in leakage current.This increase is very small and remains well within the safe limits (no indication rf leakage approached the 120ma limit).Regardless of a small increase of leakage due to wear, the device's electrical leakage monitoring system correctly responded by cutting power.Occurrence is deemed low in probability.The customer was sent an entire new generator while the complaint generator was retained for review by engineering as needed.The dfmea was reviewed confirming rf leakage was captured, appropriately rated and lists the monitoring circuit as a control for rf leakage.The pfmea was also confirmed to capture the controls in the assembly process.As the unit operated per its intended design, no additional actions are required.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary.
 
Event or Problem Description
No additional information.

Brand Name
LEEP PRECISION GENERATOR
Common Device Name
ELECTROSURGICAL SYSTEM GENERATOR
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611 1350
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611 1350
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611-1350
4752651582
MDR Report Key22009152
Report Number1216677-2025-00029
Device Sequence Number20131817
Product Code HGI
UDI-Device Identifier00888937014235
UDI-Public(01)00888937014235
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K963653
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLP-20-120
Device Catalogue NumberLP-20-120
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/09/2025
Supplement Date Received by Manufacturer06/23/2025
Initial Report FDA Received Date05/13/2025
Supplement Report FDA Received Date07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/29/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown